


default search action
"Large Deviations for Two-Time-Scale Systems Driven by Nonhomogeneous ..."
Qi He, Gang George Yin, Qing Zhang (2011)
- Qi He, Gang George Yin, Qing Zhang:
Large Deviations for Two-Time-Scale Systems Driven by Nonhomogeneous Markov Chains and Associated Optimal Control Problems. SIAM J. Control. Optim. 49(4): 1737-1765 (2011)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.